World Volunteer Opportunities

 

Salisbury location-Museum Gift Shop

  • Thursday, 4/25  11-1 & 1-3 (store)
  • Thursday, 4/25 11-1 & 1-3 (Greeter)
  • Friday, 4/26 11-1 & 1-3 (Store)
  • Friday, 4/26 11-1 & 1-3 (Greeter)
  • Saturday, 4/27 11-1 & 1-3(Store)
  • Saturday, 4/27 11-1 & 1-3 (Greeter)
  • Sunday, 4/28 11-1 & 1-3(store)
  • Sunday, 4/28  12-3 (Greeter)

Convention Center Museum Gift Shop

Assist customers with selecting & bagging merchandise 2 volunteers needed for each shift

  • Friday, 4/26 1-5
  • Saturday, 4/27 9-12 noon, 12-3pm, 3-6pm
  • Sunday, 4/28 10-1pm

Museum Location 

Load Moving Van with items for Convention Center destination

Tuesday, 4/23 8:00 am 4 volunteers needed

Convention Center-Competition Hall A/B

Wednesday, 4/24 8:00 am -12:00 noon Unload moving van , set up risers and tables & cloths
5 volunteers needed

Wednesday, 4/24 9-1:30 pm Tablecloth & sign set up assistance 3 volunteers needed

Loading Dock Assistance (C-Hall)

Thursday, 4/25 9-12 noon. & Sunday 4/28 3-5pm 2 volunteers needed

Competition Registration Assistants

Thursday, 4/25 10am-8pm (3 to 4 hr shifts) & Friday 7am-9am 4 volunteers needed

Show Assistant (Main Entrance Hall A/B)

  • Thursday, 4/25 11am-8pm
  • Friday 9 am-5pm
  • Saturday 9am-5pm

1 volunteer needed for each time slot to direct checkers & runners from registration through competition set ups

Table Checkers (Competition Hall A/B) & Main Entrance

Thursday, 4/25 7pm-9pm & Friday 8:30am-9:30 4 volunteers needed who are knowledgeable about species & judging categories to check placement of entries.

Runners (Competition Hall)

Thursday, 4/25 (3 hour or longer shift) from 10:00 am-9pm; Friday, 4/26  7am-9am 5 volunteers needed for each time slot to transport birds during registration to appropriate table in competition hall

Auction Registration (Competition Hall)

Thursday, 4/25 (3 hour shifts or longer) from 10am-9:30 pm; Friday 4/26  7-9 am  2 volunteers needed for each shift to work with museum staff to register auction donations

Auction Bidder Registration

Saturday 4/27 from 11:30 -5pm 2 volunteers needed

Auction Recorders, Cashier Assistant & Auction Assistant(Competition Hall)

Volunteers record information for bidders, assist in sales tallies & record keeping. All sedentary positions. Saturday, 4/27 2:30-5:30. (3 hour or longer shift) volunteers needed for each shift. 

Auction Walkers & Movers (Competition Hall) 

Saturday, 4/27 2:30-5:30pm 2 volunteers needed to walk/carry art works before the bidders

Education Booth (Main Entrance)

Thursday, 4/25 (3 hour shift or longer) from 10:30-9pm 1 volunteer needed to sell tickets for seminars and educational opportunities. Friday, 4/26 7am-5pm(3 hour shift or longer) 1 volunteer needed. Saturday, 4/27 8:30am-4pm (3 hour shift or longer) 1 volunteer needed

Education -Kid’s Corner (2nd floor-C Hall) 

Assist with soap carving & art activities. 2 volunteers needed 

  • Friday, 4/26 10am-4pm (4 hour shifts)
  • Saturday, 4/27 10am-4 pm (4 hour shifts)
  • Sunday, 4/28 10-3pm (5 hour shift)

Information Booth & Volunteer Booth (Main Entrance)

Volunteers familiar with show answer questions, contact appropriate staff and extend Ward Museum public relations. 2 volunteers needed. 

Friday, 4/26 9:30-5 (4 hour shifts) 

Saturday, 4/27 10-5pm (4 hour shifts)

Sunday, 4/28 9:30-4(4 hour shifts)

Security Stations (3 station locations)-Ticket Takers:

Volunteers direct visitors to Convention Center Box office to purchase tickets as needed, take tickets & issue stamps for re-entry. Friday, 4/26 8am-6pm (4 hour shifts) & Saturday, 4/27 8am-4pm (4hour shifts) & Sunday 8:30-4  2 volunteers needed for each shift for each day for 3 locations. 6 total needed per shift.

Exhibitor/Vendor Relief (Competition & Vendor’s Hall)

Volunteers sit at vendors’ booths while owners take a break

  • Friday 4/26
  • Saturday 4/27
  • Sunday 4/28. 3 volunteers needed each day from 9:30-1:30

Ward Decoy Raffle Ticket Sellers

2 Volunteers needed to sell raffle tickets for each shift. Friday, 4/26 11-2pm & 2-5pm Saturday, 4/27 9am-12noon & 12noon-3pm Sunday, 4/28 10-12:30 & 12:30-3